# SDR COMA0760519

- Difficulty date: August 5, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 18,943 hours, 16,721 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1652B
- Condition: Failed
- Location: T/E Flap
- Part time: 14,547 hours, 12,256 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5460 - ON APPROACH INTO CVG, RECEIVED FLAPS FAIL CAUTION MESSAGE WITH FLAPS SELECTED TO 30 DEGREES.  FLAPS FAILED AT 20 DEGREES.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED LEFT BPSU.
